MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM AERA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM AERA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432914
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: the facility contact last name was not provided for reporting.H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.H6: component code "transmitter" was chosen for rf transmit/receive coil for mri.Component is a foot/ankle body mri coil.
 
Event or Problem Description
Siemens healthineers was notified of a patient injury associated with a magnetom area system.It was communicated that the patient was burned.Although siemens healthineers requested additional information from the customer regarding the nature and extent of the patient¿s burn injury, a response has not been received as of the date of this report.

Brand Name
MAGNETOM AERA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key25332201
Report Number3002808157-2026-00014
Device Sequence Number13180747
Product Code LNH
UDI-Device Identifier04056869006697
UDI-Public(01)04056869006697
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10432914
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown